Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Came off the pill, had withdrawal bleed after unprotected sex. Took pregnacare tablet. Could be pregnant still ?

I came off the pill in December and gave been having unprotected sex,I had my withdrawal bleed from the pill but this month my period came 10 days late. I have hardly any cramps and flow is light. It started off very dark in colour and has now become lighter, I have taken one pregnacare tablet and all my pregnancy test are negative. Could I still be pregnant?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello, I would be happy to help you with your question.

It is unlikely that you are pregnant if you have a negative test in the setting of a delayed period. It is not uncommon for there to be some variation in terms of when you ovulate as your body clears the hormones from birth control pills. I would use protection (unless you are trying to get pregnant) and repeat the pregnancy test in one week.

I hope that this helps. Good luck!
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor